# SDR AALA201804109006

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 58,011 hours, 21,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367060300200
- Condition: Damaged
- Location: Row 13
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 231HG IS SOFT AT SEAT ROW 13. REPLACED THE FLOOR PANEL IAW 53-22-12-0401.  THE AIRCRAFT WAS GROUNDED.
